The Theory of $\kappa$ -like Models of Arithmetic

Notre Dame Journal of Formal Logic 36 (4):547-559 (1995)
  Copy   BIBTEX

Abstract

A model is said to be -like if but for all , . In this paper, we shall study sentences true in -like models of arithmetic, especially in the cases when is singular. In particular, we identify axiom schemes true in such models which are particularly `natural' from a combinatorial or model-theoretic point of view and investigate the properties of models of these schemes

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,698

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Constant Regions in Models of Arithmetic.Tin Lok Wong - 2015 - Notre Dame Journal of Formal Logic 56 (4):603-624.
Book review: Richard Kaye. Models of Peano arithmetic. [REVIEW]Lawrence Kiry - 1992 - Notre Dame Journal of Formal Logic 33 (3):461-463.
Recursively saturated $\omega_1$-like models of arithmetic.Roman Kossak - 1985 - Notre Dame Journal of Formal Logic 26 (4):413-422.
Classical and Intuitionistic Models of Arithmetic.Kai F. Wehmeier - 1996 - Notre Dame Journal of Formal Logic 37 (3):452-461.
Automorphisms of Countable Short Recursively Saturated Models of PA.Erez Shochat - 2008 - Notre Dame Journal of Formal Logic 49 (4):345-360.
Forking in Finite Models.Tapani Hyttinen - 2015 - Notre Dame Journal of Formal Logic 56 (2):307-320.
Computable Models of Theories with Few Models.Bakhadyr Khoussainov, Andre Nies & Richard A. Shore - 1997 - Notre Dame Journal of Formal Logic 38 (2):165-178.

Analytics

Added to PP
2010-08-24

Downloads
24 (#662,007)

6 months
7 (#622,277)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

On the Strength of Ramsey's Theorem.David Seetapun & Theodore A. Slaman - 1995 - Notre Dame Journal of Formal Logic 36 (4):570-582.

Add more citations

References found in this work

On cofinal extensions of models of fragments of arithmetic.Richard Kaye - 1991 - Notre Dame Journal of Formal Logic 32 (3):399-408.
Models with Orderings.H. J. Keisler, B. van Rootselaar & J. F. Staal - 1974 - Journal of Symbolic Logic 39 (2):334-335.
Model-theoretic properties characterizing peano arithmetic.Richard Kaye - 1991 - Journal of Symbolic Logic 56 (3):949-963.
Model-theoretic properties characterizing Peano arithmetic.Richard Kaye - 1991 - Journal of Symbolic Logic 56 (3):949-963.

Add more references